# SDR DXTA200702612

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 913 hours, 604 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND UPON RAISING THE GEAR HANDLE, THE GEAR WOULD NOT COME UP.  FOUND NOSE GEAR SQUAT SWTICH OUT OF ADJUST, READJUSTED SQUAT SWITCH, OPS CHECK GOOD AT THIS TIME IAW CE-680 MM 32-60-00.
